MathSciNet Relay Station
MathSciNet bibliographic data
MR639411 81E10 (58F07 81-02)
Faddeev, L. D. Two-dimensional integrable models in quantum field theory. Phys. Scripta 24 (1981), no. 5, 832–835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement